MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed potential (b)(6) alinity s anti-hcv results on one donor specimen when compare to (b)(6) results.That donor initially deferred during (b)(6) clinical trials and tested again for re-entry.Those results used for patient management and provided were: initial sid: (b)(6); initial (b)(6) result: (b)(6); initial (b)(6) result: (b)(6); initial (b)(6) result: (b)(6); initial (b)(6) result: (b)(6).On (b)(6) 2022: re-entry sid: (b)(6); re-entry (b)(6) result: (b)(6); re-entry (b)(6) result: (b)(6) (initial: (b)(6), repeat: (b)(6)); re-entry (b)(6) result: (b)(6); re-entry (b)(6) result: (b)(6).It is unclear which results are correct.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
(b)(6).All available patient information is included.Additional patient details are not available.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for false nonreactive alinity s anti-hcv results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.The complaint activity was reviewed and identified normal complaint activity for the lot number.Tracking and trending were reviewed, and no related trends were identified.To evaluate clinical sensitivity, 112 replicates of two sensitivity panels (anti-hcv panel a (core only) and anti-hcv panel b (ns3 only)) were tested.The sensitivity panels met specifications.No false non-reactive results were obtained.Additionally, two commercially available seroconversion panels (zeptometrix hcv seroconversion panels hcv9045 and hcv9047) were tested.Alinity s anti-hcv reagent, ln 6p04-60, lot 27308be00 detected the same first bleed as reactive compared to historical results for alinity s anti-hcv.Further, additional replicates of the positive control were tested which all met specifications.The device history records were reviewed and did not identify any non-conformances, potential non-conformances, or deviations.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for alinity s anti-hcv reagent lot 27308be00 was identified.D4 - expiration date: initial: (b)(6) 2022.Corrected: 2022-03-29 h4 - device mfg date: initial: 2021-02-15 / corrected: 2021-04-27.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
433331157
MDR Report Key13429609
Report Number3002809144-2022-00039
Device Sequence Number12100928
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public00380740117191
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2022
Device Catalogue Number06P04-60
Device Lot Number27308BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown